Alert archive / Georgia / River Flood Warnings in 2017
River Flood Warning 5, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Jan 13, 2017, 10:02 AM EST for 4 counties in Georgia. It took effect at Jan 14, 2017, 7:00 AM EST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2017, 10:02 AM EST (15:02 UTC)
- In effect from
- Jan 14, 2017, 7:00 AM EST
- Expired
- Jan 19, 2017, 9:57 PM EST
- In force
- 6 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River near Eden (EDEG1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
230
WGUS42 KCHS 131502
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1002 AM EST FRI JAN 13 2017
GAC029-031-051-103-141502-
/O.NEW.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Ogeechee River Near Eden.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue to rise to
near 11.7 feet by early Monday morning. Additional rises are possible
thereafter.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$14 follow-up statements
149
WGUS82 KCHS 131502
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1002 AM EST FRI JAN 13 2017
SCC029-035-141502-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by jUST after midnight tonight
then begin a slow fall.
* At 10.0 feet, water affects the ends of numerous river access roads including
Happiness Lane, Canon Road, Cardinal Lane, Huckleberry Hill Lane, and Gator
Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3286 8036
3286 8045 3302 8044
$$
GAC029-031-051-103-141502-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue to rise to
near 11.7 feet by early Monday morning. Additional rises are possible
thereafter.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$840
WGUS82 KCHS 140306
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 PM EST FRI JAN 13 2017
SCC019-029-035-150306-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.170116T1800Z.NO/
1006 PM EST FRI JAN 13 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by early Saturday
morning. The river will fall below flood stage early Monday
afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-150306-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T1200Z.000000T0000Z.NO/
1006 PM EST FRI JAN 13 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 PM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue
to rise to near 11.7 feet by Monday morning.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$390
WGUS82 KCHS 141514
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 AM EST SAT JAN 14 2017
SCC019-029-035-151514-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1800Z.170116T1800Z.NO/
1014 AM EST SAT JAN 14 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise slightly by this afternoon.
The river will fall below flood stage early Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-151513-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0000Z.000000T0000Z.NO/
1014 AM EST SAT JAN 14 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.6 feet by Sunday evening
then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$254
WGUS82 KCHS 150141
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
841 PM EST SAT JAN 14 2017
SCC019-029-035-160141-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
841 PM EST SAT JAN 14 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 8 PM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-160141-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
841 PM EST SAT JAN 14 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Saturday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday
morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$537
WGUS82 KCHS 151517
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 AM EST SUN JAN 15 2017
SCC019-029-035-161517-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1017 AM EST SUN JAN 15 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Sunday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-161516-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
1017 AM EST SUN JAN 15 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday
morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$433
WGUS82 KCHS 160134
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
834 PM EST SUN JAN 15 2017
SCC019-029-035-170134-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
834 PM EST SUN JAN 15 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 7 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-170134-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
834 PM EST SUN JAN 15 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Sunday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain near 11.7 feet through early Tuesday morning and then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$165
WGUS82 KCHS 161518
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 AM EST MON JAN 16 2017
SCC019-029-035-170600-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1018 AM EST MON JAN 16 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-171518-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.000000T0000Z.NO/
1018 AM EST MON JAN 16 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$456
WGUS82 KCHS 170050
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EST MON JAN 16 2017
GAC029-031-051-103-180050-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
750 PM EST MON JAN 16 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 7 PM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC019-029-035-170120-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1830Z.NO/
750 PM EST MON JAN 16 2017
The Flood Warning is cancelled for
The Edisto River Near Givhans Ferry.
* At 7 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 1 PM Monday.
* Forecast, the river will continue to fall to 9.5 feet by Wednesday
morning.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$736
WGUS82 KCHS 171508
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 AM EST TUE JAN 17 2017
GAC029-031-051-103-181508-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T1200Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170120T0000Z.NO/
1008 AM EST TUE JAN 17 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Thursday
evening.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$324
WGUS82 KCHS 180052
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
752 PM EST TUE JAN 17 2017
GAC029-031-051-103-190052-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
752 PM EST TUE JAN 17 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 7 PM Tuesday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$958
WGUS82 KCHS 181512
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 AM EST WED JAN 18 2017
GAC029-031-051-103-191512-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
1012 AM EST WED JAN 18 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Wednesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$437
WGUS82 KCHS 190202
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
902 PM EST WED JAN 18 2017
GAC029-031-051-103-200202-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
902 PM EST WED JAN 18 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$465
WGUS82 KCHS 191523
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1023 AM EST THU JAN 19 2017
GAC029-031-051-103-200600-
/O.CON.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
1023 AM EST THU JAN 19 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$143
WGUS82 KCHS 200257
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
957 PM EST THU JAN 19 2017
GAC029-031-051-103-200327-
/O.CAN.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1430Z.NO/
957 PM EST THU JAN 19 2017
The Flood Warning is cancelled for
The Ogeechee River Near Eden.
* At 9 PM Thursday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 9 AM Thursday.
* Forecast, the river will continue to fall to 10.2 feet by Saturday
morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jan 13, 7:04 AM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 13, 7:04 AM EST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Charleston SC 704 AM EST Fri Jan 13 2017 .SYNOPSIS... High pressure to the north will persist through the weekend before shifting offshore and lingering through late next week. A weak cold front could impact the area for the middle portion of the week. && .NEAR TERM /THROUGH TONIGHT/... Today: Deep layered ridging will remain entrenched across the forecast area while the surface ridge axis will extend through South GA. After fog disperses this morning, sunshine will prevail throughout the day. Later this afternoon, some weak 850 MB moisture advection is noted across zones bordering the CSRA and SC Midlands and this could result in some scattered cumulus/stratocu. Unseasonably warm weather is on tap as a light downsloping flow lingers into the afternoon north of I-16. Temps should rise into the mid to upper 70s this afternoon. Tonight: Clear and calm conditions expected for the evening hours as temps cool into the 50s. A dry backdoor cold front is forecast to drop from the NC into the upper half of SC later tonight. There could be an increase in lower clouds along and just ahead of the front but this would only impact our far northern zones nearing daybreak. Radiation fog is a good bet once again with highest chances over Southeast GA. We opted to include patchy fog mentions mainly along and west of I-95 late tonight. Mild lows will once again be in the upper 40s to lower 50s. && .SHORT TERM /SATURDAY THROUGH MONDAY/... No significant weather impacts expected this period. High pressure to the north will slowly shift off the Mid-Atlantic coast while a weak backdoor cold front lingers over or near the area into Monday. Rain chances will be very low as deep moisture will be lacking but cannot rule out a few light showers, especially near the GA coast Monday. Temperatures will remain well above normal, generally 60s/70s during the day and 40s/50s at night. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... Deep high pressure to prevail A powerful upper ridge will remain over the area into Wednesday before breaking down as an upper trough and associated surface cold front approach from the west. The front looks to weaken as it nears but it will likely lead to an increase in rain chances toward mid week as some deeper moisture moves into the area. Unseasonably warm temperatures will persist through Friday. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... BCFG at both terminals nearing dawn will disperse by mid morning. VFR conditions will prevail today through this evening. Late tonight, radiation fog will likely redevelop but is expected to be mainly shallow once again. A dry backdoor cold front will be nearing KCHS late. A shift to a more onshore flow in the boundary layer may result in some lower clouds and light fog developing late in the TAF period. Extended Aviation Outlook: VFR conditions should generally prevail through Wednesday, although flight restrictions will be possible each morning at KCHS/KSAV due to low clouds and/or fog. && .MARINE... A cool and stable environment over the shelf waters will result in light and variable winds today. Seas will average 2 to 4 ft, highest beyond 20 nm. The flow will turn more northeast along the upper SC coast later tonight as a backdoor front drops into the area. Despite some dew points near 60 degrees offshore, the synoptic pattern is less than favorable with chaotic light winds across the coolest shelf waters. While patchy sea fog cannot be ruled out through tonight, we made no inclusions in the forecast at this point. Saturday through Wednesday: No significant concerns. High pressure to the north will dominate the waters through the weekend before shifting offshore. The worst conditions should be Saturday morning when the pressure gradient will be tightest, although no Advisories are anticipated. Another tightening of the gradient is likely on Monday with an associated increase in winds/seas but again no Advisories are expected. A coastal trough could move in and/or set up Monday night as high pressure to the north slides east into the Atlantic before southerly winds and seas increase toward mid week with the approach of a weak cold front. && .TIDES/COASTAL FLOODING... Due to the a perigean full moon tide cycle, tides may approach 7 ft MLLW along the SC coast Saturday morning potentially requiring an advisory. && .CLIMATE... The record high temp of 78 degrees set in 1960 at North Charleston may be approached today: && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM...RJB LONG TERM...RJB AVIATION... MARINE...RJB TIDES/COASTAL FLOODING... CLIMATE...
Hazardous weather outlook, Jan 13, 4:24 AM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 424 AM EST FRI JAN 13 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-140930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 424 AM EST FRI JAN 13 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.